User: Guest  Login
Document type:
Zeitschriftenaufsatz 
Author(s):
J. Nötzel 
Title:
Hypothesis testing on invariant subspaces of the symmetric group, Part I - quantum Sanov's theorem and arbitrarily varying sources 
Journal title:
Journal of Physics A: Mathematical and Theoretical 
Year:
2014 
Journal volume:
47 
Year / month:
2014-06 
Month:
Jun 
Journal issue:
23 
Pages contribution:
1-15 
Language:
en 
Publisher:
IOP Publishing Ltd. 
Status:
Verlagsversion / published 
TUM Institution:
Lehrstuhl für Theoretische Informationstechnik 
Ingested:
04.02.2015